# SDR SWAA2022090641384

- Difficulty date: August 12, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 44,498 hours, 26,975 cycles
- System (JASC): 5240 · Service Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOILET SERV PANEL ACCESS DOOR INB EDGE SPOTS OF CORROSION AT EXTERNAL SIDE. / [01] REMOVED FASTENERS TO GAIN ACCESS TO CORROSION AS PER REFERENCE B737-700 SRM 51-40-02-0G-0;[02] REMOVED CORROSION AT TOILET SERVICE PANEL DOOR INB EDGE EXTERNAL SIDE AS PER REFERENCE B737-700 SRM 51-10-02-0G-0;[03] VALIDATED STEPS 1 & 2;[04] PERFORMED UT THICKNESS INSP ON REWORKED AREA IAW B737 NDT P4 51-00-00 PROC.3 ; MIN THK. NOTED 0.060' TOOL USED : OLYMPUS 27MG B/C 172139 04/23;[05] EVALUATED REWORKED AREA. ORIGINAL THICKNESS 0.100'; MINIMUM THICKNESS NOTED 0.060'; MATERIAL LOST 0.040'. FOUND OUT OF LIMITS AS PER REFERENCE B737-700 SRM 52-40-01-1A-4.;[06] VALIDATED STEP 5;[07] AFTER CLEANED CORROSION ON INNER SURFACE AT TOILET SERVICE DOOR FOUN 3 EACH PLACARDS DAMAGE;[08] INSTALLED PLACARDS (3EA) AT TOILET SERVICE PANEL DOOR AS PER REF AMM 20-10-14-400-801.;[09] REMOVED AND REPLACED TOILET SERVICE PANEL ACCESS DOOR AS PER REF AMM 52-49-07-400-801. PENDING SEALANT AROUND HINGES AND LATCHES.;[10] VERIFIED STEPS 7; 8 AND 9.;[11] APPLIED FILLET SEAL AROUND HINGES AND LATCHES PER REF SOPM20-50-19.;[12] REMOVED CORROSION AT TOILET SERVICE PANEL DOOR INB EDGE EXTERNAL SIDE;   EVALUATED REWORKED AREA. ORIGINAL THICKNESS 0.100'; MINIMUM THICKNESS NOTED 0.060'; MATERIAL LOST 0.040'. FOUND OUT OF LIMITS;REMOVED AND REPLACED TOILET SERVICE PANEL ACCESS DOOR PER REF SRM 52-40-01-1A-4.AMM 52-49-07-400-801.;[13] VERIFIED AND INSPECTED STEP #11 AND #12.
